# SDR REXA98011

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Required Service
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI, RIGHT HAND ENGINE OIL PRESSURE LIGHT CAME ON.  RIGHT HAND ENGINE OIL LEVEL LOW, ADDED ONE QUART OF OIL.  RUN-UP CHECKS GOOD.  (X)
